# SDR AU981426

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653877
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC EXHAUST VALVE LIFTER DAMAGED WITH SURFACE HARDENING CHIPPING AWAY.    PART TC:  670.
